# SDR SIMA200426902

- Difficulty date: September 2, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Part number: 14569409601
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE LEFT AILERON DAMPENER FITTING WAS FOUND DAMAGED.  REMOVED THE DAMGAED FITTING AND INSTALLED NEW FITTING IAW EMB SERVICE BULLETIN 145-27-0061.  (M)
